CSpace  > 计算数学与科学工程计算研究所
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property
Chang, Xiangke1,2; He, Yi3; Hu, Xingbiao1,2; Li, Shihao1,2; Tam, Hon-wah4; Zhang, Yingnan5
2018-06-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume61Issue:6Pages:1063-1078
AbstractIn this paper, we show that the coupled modified KdV equations possess rich mathematical structures and some remarkable properties. The connections between the system and skew orthogonal polynomials, convergence acceleration algorithms and Laurent property are discussed in detail.
Keywordintegrable system skew orthogonal polynomial convergence acceleration algorithm Laurent property
DOI10.1007/s11425-016-9072-0
Language英语
Funding ProjectNational Natural Science Foundation of China[11331008] ; National Natural Science Foundation of China[11201469] ; National Natural Science Foundation of China[11571358] ; National Natural Science Foundation of China[11601237] ; China Postdoctoral Science Foundation[2012M510186] ; China Postdoctoral Science Foundation[2013T60761] ; Hong Kong Research Grant Council[GRF HKBU 202512]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000432333800005
PublisherSCIENCE PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30198
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Wuhan Inst Phys & Math, Wuhan 430071, Hubei, Peoples R China
4.Hong Kong Baptist Univ, Dept Comp Sci, Kowloon Tong, Hong Kong, Peoples R China
5.Nanjing Normal Univ, Sch Math Sci, Nanjing 210023, Jiangsu, Peoples R China
Recommended Citation
GB/T 7714
Chang, Xiangke,He, Yi,Hu, Xingbiao,et al. Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property[J]. SCIENCE CHINA-MATHEMATICS,2018,61(6):1063-1078.
APA Chang, Xiangke,He, Yi,Hu, Xingbiao,Li, Shihao,Tam, Hon-wah,&Zhang, Yingnan.(2018).Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property.SCIENCE CHINA-MATHEMATICS,61(6),1063-1078.
MLA Chang, Xiangke,et al."Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property".SCIENCE CHINA-MATHEMATICS 61.6(2018):1063-1078.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang, Xiangke]'s Articles
[He, Yi]'s Articles
[Hu, Xingbiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang, Xiangke]'s Articles
[He, Yi]'s Articles
[Hu, Xingbiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang, Xiangke]'s Articles
[He, Yi]'s Articles
[Hu, Xingbiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.